Jump to content





Day 61

Posted by PicklesMcGee11, 21 August 2012 · 373 views

accutane
Start of Month 3 here... just started on 30mg 2x a day.  Dryness, itchyness, knees and all the other side effects I've mentioned are the same (so far) however it seems I have a few new side effects.  My achillis tendon has been sore when I wake-up and sometimes if I walk too long.  I called my doctor and he said he doesn't believe it's a side effect from the Accuatne.  I did try to work out again recently and it only started after that so I wonder if maybe I'm just more sensitive from the meds and that caused the pain, but the pain isn't necessarilty FROM the meds... if that makes senese.  idk... I wonder if anyone else has had any problems with this?  I've also had a headache for the past two days but I'm not sure if its from my lack of sleep and hectic-ness at work or the tane.  Guess I'll see if that goes away.  But that IS a normal side effect yes?

On a positive note... not sure if I mentioned this but I am able to go 4 days without washing my hair and it looks fabulous!  I could probably go even longer but I would start to feel gross (I am showering just wearing a shower cap).  I use Aveeno shampoo and just tried the Herbal Essences Honey I'm Strong conditioner which is fantastic!  (smells good too).  My skin is looking great... my doctor said he can't believe how well I'm doing.  I really can't wait to be done though, but I'm thinking it will all be worth it in the end.  Guess we'll see!!

No updated pics today cause I'm at work updating this.  I'll probably post some at the end of this month.




wow accutane is deep! Can you use other drugs in tandem with accutane. I often read accutane blogs and wonder if he or she can use an anti-biotic oral or topical?

wow accutane is deep! Can you use other drugs in tandem with accutane. I often read accutane blogs and wonder if he or she can use an anti-biotic oral or topical?


I actually recently needed to be on antibiotics for an infected spider bite. At first he told me I wasn't going to be able to take it with accutane, but when I pouted he said he would give me one that IS compatible. So you can, but you have to be careful and make sure it's compatable. I take Naproxin for cramps but found out I can't take that on accutane so I have been using Ibuprofen instead, which is compatable.

As for topical meds... no. You shouldn't use anything on your face other than a gentle cleanser and LOTS of moisturizer. But its a nice break. I am so used to always using a ton of products for my skin, at night, in the morning, before make-up, after lotion, etc etc. I often get a feeling like I'm forgetting something since now I don't have to do anything. I like it :-)

Recent Entries

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors